Research papers in mathematics:
Reviews of my publications can be found here: MathSciNet and
Zentralblatt für Mathematik.
Recent papers are available
here.
A complete list of my papers, in the order they were written, is provided below.
- An estimate of the universal means spectrum of conformal
maps,
Computational Methods and Function Theory 6 (2006), 423-436.
- (w/ H. Hedenmalm and S. Shimorin) Norm expansion along a zero
variety,
Journal of Functional Analysis 254 (2008), 1601-1625.
- (w/ H. Hedenmalm) Spectral notions for conformal maps: a survey,
Computational Methods and Function Theory 8 (2008), 447-474.
- (w/ F. Johansson Viklund) Rescaled Lévy-Loewner hulls and random growth,
Bulletin des Sciences Mathématiques 133 (2009),
238-256.
- (w/ F. Johansson Viklund and A. Turner) Scaling limits
of anisotropic Hastings-Levitov clusters,
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 48 (2012), 235-257.
- Elementary examples of Loewner chains generated by densities,
Annales Universitatis Mariae Curie-Skłodowska Sectio A LXVII (2013), 83-101.
- (w/ I.E. Pritsker) Expected discrepancy for zeros of random algebraic polynomials,
Proceedings of the American Mathematical Society 142 (2014), 4251-4263.
- (w/ C. Bénéteau, A.A. Condori, C. Liaw, and D. Seco) Cyclicity in Dirichlet-type spaces and extremal polynomials,
Journal d'Analyse Mathématique 126 (2015), 259-286.
- (w/ F. Johansson Viklund and A. Turner)
Small-particle limits in a regularized Laplacian random growth model,
Communications in Mathematical Physics 334 (2015), 331-366.
- (w/ C. Bénéteau, A.A. Condori, C. Liaw, and D. Seco) Cyclicity in Dirichlet-type spaces and extremal polynomials II: functions on the bidisk,
Pacific Journal of Mathematics 276 (2015), 35-58.
- (w/ C. Bénéteau, G. Knese, Ł. Kosiński, C. Liaw, and
D. Seco) Cyclic polynomials in two variables,
Transactions of the American Mathematical Society 368 (2016), 8737-8754.
- A note on Dirichlet-type spaces and cyclic vectors in
the unit ball of C^2,
Archiv der Mathematik 104 (2015), 247-257.
- (w/ C. Bénéteau, D. Khavinson, C. Liaw, and D. Seco) Orthogonal polynomials, reproducing kernels, and zeros of optimal approximants,
Journal of the London Mathematical Society 94 (2016), 726-746.
- (w/ G. Knese, Ł. Kosiński, and T.J. Ransford) Cyclic polynomials in anisotropic Dirichlet spaces,
Journal d'Analyse Mathématique 138 (2019), 23-47.
- (w/ K. Bickel and J.E. Pascoe) Derivatives of rational inner functions: geometry of singularities and integrability at the boundary,
Proceedings of the London Mathematical Society 116 (2018), 281-329.
- (w/ C. Bénéteau, M. Fleeman, D. Khavinson, and D. Seco)
Remarks on inner functions and optimal approximants,
Canadian Mathematical Bulletin 61 (2018), 704-716.
- (w/ O. Bakas and S. Rodríguez-López) Multi-parameter extensions of a theorem of Pichorides,
Proceedings of the American Mathematical Society 147 (2019), 1081-1095.
- (w/ K. Bickel and J.E. Pascoe) Level curve portraits of rational inner functions,
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze XXI (2020), 451-494.
- (w/ A. Turner and F. Viklund) One-dimensional scaling limits in a planar Laplacian random growth model,
Communications in Mathematical Physics 371 (2019), 285-329.
- (w/ C. Bénéteau, M. Fleeman, and D. Khavinson) On the concept of inner function in Hardy and Bergman spaces in multiply connected domains,
Analysis and Mathematical Physics 9 (2019), 839-866.
- (w/ O. Bakas, S. Pott, and S. Rodríguez-López) Notes on H^log: structural properties, dyadic variants, and bilinear H^1-BMO mappings,
Arkiv för Matematik 60 (2022), 231-275.
- (w/ K. Bickel and J.E. Pascoe) Singularities of rational inner functions in higher dimensions,
American Journal of Mathematics 144 (2022), 1115-1157.
- (w/ M. Sargent) Optimal approximants and orthogonal polynomials in several variables,
Canadian Journal of Mathematics 74 (2022), 428-456.
- (w/ M. Sargent) Optimal approximants and orthogonal polynomials in several variables II: families of polynomials in the unit ball,
Proceedings of the American Mathematical Society 149 (2021), 5321-5330.
- (w/ K. Bickel and J.A. Cima) Clark measures for rational inner functions,
Michigan Mathematical Journal 73 (2023), 1021-1057.
- (w/ R. Tully-Doyle) Dynamics of low-degree rational inner skew-products on T^2,
Annales Polonici Mathematici 128 (2022), 249-273.
- (w/ K. Bickel, G. Knese, and J.E. Pascoe) Local theory of stable polynomials and bounded rational functions of several variables,
Annales Polonici Mathematici 133 (2024), 95-169.
- A note on polydegree (n,1) rational inner functions, slice matrices, and singularities,
Archiv der Mathematik 120 (2023), 171-181.
- (w/ J.T. Anderson, L. Bergqvist, K. Bickel, and J.A. Cima) Clark measures for rational inner functions II: general bidegrees and higher dimensions,
Arkiv för Matematik 62 (2024), 331-368.
- (w/ O. Bakas, S. Pott, and S. Rodríguez-López) Multipliers for Hardy-Orlicz spaces and applications,
Journal d'Analyse Mathématique, to appear.
- (w/ K. Bickel, G. Knese, and J.E. Pascoe) Stable polynomials and admissible numerators in product domains,
Bulletin of the London Mathematical Society 57 (2025), 377-394.
Books edited:
- (w/ C. Bénéteau, A.A. Condori, C. Liaw, and W.T. Ross, editors)
Recent Progress on Operator Theory and Approximation in Spaces of
Analytic Functions,
Contemporary Mathematics
679, American Mathematical Society, Providence, RI, 2016.
- (w/ A.A. Condori, E. Pozzi, and W.T. Ross, editors)
Recent progress on Function Theory and Operator Theory,
Contemporary Mathematics
799, American Mathematical Society, Providence, RI, 2024.
Essays on problem solving and didactics:
- (w/ A. Engström) Noviser och experter löser problem (Swedish),
Nämnaren 51 (2008), 51-55.